# SDR MASA200601029

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 17,707 hours, 13,556 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Condition: Burned
- Location: Galley Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED WIRE SMELL IN FWD PART OF AC.  MX FOUND THE FWD GALLEY LIGHT ASSEMBLY HAD A BURNED BULB RECEPTICAL.  REMOVED AND REPLACED THE LIGHT ASSEMBLY.
